# SDR REXA2012081601088

- Difficulty date: June 29, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 19,263 hours, 16,764 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN FS 559 SEMI-PRESSURE BULKHEAD CAP ANGLES AT LBL 18 AND RBL 18.  REPAIRED IAW REO 601R-53-41-260 AND 601R-53-41-609.
